MathSciNet Relay Station
MathSciNet bibliographic data
MR1687812 60H15 (35Q80 35R60 92D25)
Manthey, Ralf; Mittmann, Katrin On the qualitative behaviour of the solution to a stochastic partial functional-differential equation arising in population dynamics. Stochastics Stochastics Rep. 66 (1999), no. 1-2, 153–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement